# SDR ASOA2016012714467

- Difficulty date: January 27, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED ON LT SIDE BETWEEN FS 621 - 625, LOCATED INBD OF STR 11L AFT EQUIPMENT BAY.  R & R CLIP  IAW SRM 51-42-21, PAR 6.
